Get 20M+ Full-Text Papers For Less Than $1.50/day. Start a 14-Day Trial for You or Your Team.

Learn More →

Missing Significant Factor

Missing Significant Factor This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables. Abstract In the article "Gastrointestinal Side Effects Associated With Clindamycin," published in the August issue of the Archives (136:876-879, 1976), an error was made in the evaluation of data that appeared on page 878. The first sentence of the first complete paragraph in the second column should have read, "Only three of these parameters (age, route of administration, and sex) were significantly related to diarrhea." On further evaluation, the authors found that diarrhea was significantly more frequent in those patients receiving clindamycin orally than in those receiving the drug intravenously (P <.05). This information should also have been included in the synopsis. http://www.deepdyve.com/assets/images/DeepDyve-Logo-lg.png Archives of Internal Medicine American Medical Association

Missing Significant Factor

Archives of Internal Medicine , Volume 136 (12) – Dec 1, 1976

Missing Significant Factor

Abstract

This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables. Abstract In the article "Gastrointestinal Side Effects Associated With Clindamycin," published in the August issue of the Archives (136:876-879, 1976), an error was made in the evaluation of data that appeared on page 878. The first sentence of the first complete paragraph in the second column should have read, "Only three of these parameters...
Loading next page...
 
/lp/american-medical-association/missing-significant-factor-ENkEM08Xtr
Publisher
American Medical Association
Copyright
Copyright © 1976 American Medical Association. All Rights Reserved.
ISSN
0003-9926
eISSN
1538-3679
DOI
10.1001/archinte.1976.03630120007005
Publisher site
See Article on Publisher Site

Abstract

This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables. Abstract In the article "Gastrointestinal Side Effects Associated With Clindamycin," published in the August issue of the Archives (136:876-879, 1976), an error was made in the evaluation of data that appeared on page 878. The first sentence of the first complete paragraph in the second column should have read, "Only three of these parameters (age, route of administration, and sex) were significantly related to diarrhea." On further evaluation, the authors found that diarrhea was significantly more frequent in those patients receiving clindamycin orally than in those receiving the drug intravenously (P <.05). This information should also have been included in the synopsis.

Journal

Archives of Internal MedicineAmerican Medical Association

Published: Dec 1, 1976

There are no references for this article.